American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(80A32) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Soyeun Jung and Jinghua Yao. Stability of ZND detonations for Majda’s model. Quart. Appl. Math. 70 (2012) 69-76. MR 2920616.
Abstract, references, and article information
View Article: PDF

[2] Ling Hsiao and Ronghua Pan. The linear stability of traveling wave solutions for a reacting flow model with source term. Quart. Appl. Math. 58 (2000) 219-238. MR MR1753396.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Haitao Fan. Existence of discrete shock profiles of a class of monotonicity preserving schemes for conservation laws. Math. Comp. 70 (2001) 1043-1069. MR 1826576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. Garbey, A. Taïk and V. Volpert. Influence of natural convection on stability of reaction fronts in liquids. Quart. Appl. Math. 56 (1998) 1-35. MR MR1604868.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Daniel N. Ostrov. Boundary conditions for chromatography reactors in a state of maximum mixedness. Quart. Appl. Math. 54 (1996) 571-582. MR MR1402411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] M. Garbey, A. Taik and V. Volpert. Linear stability analysis of reaction fronts in liquids. Quart. Appl. Math. 54 (1996) 225-247. MR MR1388014.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Xun Yu. Steady state solution for electrochemical processes with multiple reacting species. Quart. Appl. Math. 53 (1995) 507-525. MR MR1343464.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] B. Cassis, O. Tikhomirov and B. A. Wagner. Asymptotic solution for nonlinear chemical vapor deposition problems. Quart. Appl. Math. 51 (1993) 585-597. MR MR1233532.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] J. Billingham and D. J. Needham. The development of travelling waves in quadratic and cubic autocatalysis with unequal diffusion rates. III. Large time development in quadratic autocatalysis. Quart. Appl. Math. 50 (1992) 343-372. MR MR1162280.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] J. David Logan. Wave propagation in a qualitative model of combustion under equilibrium conditions. Quart. Appl. Math. 49 (1991) 463-476. MR MR1121679.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] S. L. Cole and J. W. Wilder. ECE versus DISP electrochemical competition. Quart. Appl. Math. 47 (1989) 459-486. MR MR1012270.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Steffen Heinze. Traveling waves in combustion processes with complex chemical networks . Trans. Amer. Math. Soc. 304 (1987) 405-416. MR 906822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. Bigge and E. Bohl. On the steady states of finitely many chemical cells . Math. Comp. 44 (1985) 405-415. MR 777272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Charles J. Holland. Limiting behavior of a class of nonlinear reaction diffusion equations. Quart. Appl. Math. 40 (1982) 293-296. MR 678200.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] M. A. Biot. Thermodynamic principle of virtual dissipation and the dynamics of physical-chemical fluid mixtures including radiation pressure. Quart. Appl. Math. 39 (1982) 517-540. MR 644105.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia